# SDR U2RA201412210006

- Difficulty date: December 21, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Frame
- Part number: 149N7553
- Condition: Corroded
- Location: Zone 100
- Part time: 66,635 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BODY FAIRING PANEL FRAME CORRODED AT NR 198AR.  REMOVED FRAME AT FUSELAGE BODY FAIRING, FABRICATED NEW-FRAME INSTALLED NEW FRAME IAW SRM 51-40-02, DWG 149N7553, REV C, SRM 51-40-05, BAC 5602, SRM 51-20-01, AMM 51-21-01-7 AND SRM 51-40-02.
